# SDR 20001212SH021

- Difficulty date: November 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Housing
- Part number: 654458211
- Condition: Cracked
- Location: Master Cylinder
- Component: Sov Mod Pkg, Boeing
- Component part number: 65445815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY CRACKED BETWEEN BOTH PORTS AND ACROSS THE FLANGE AREA.  POSSIBLE CAUSE, WEAK POINT OF THE HOUSING, FATIGUE AND/OR OVERSTRESSED.  (X)
